# SDR BDHA9500007

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- Engine: Garrtt TPE33110UA
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Part number: 8937421
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MSP - FLT 421 - LT ENGINE CHIP LIGHT ILLUMINATED WHILE TAXIING.  AIRCRAFT RETURNED TO HANGER.  THE CHIP DETECTOR WAS CLEANED AND PENALTY RUN PERFORMED.  THE CHIP DETECTOR WAS REINSPECTED AND ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS RELEASED.  (W)
